Alert archive / Puerto Rico / Wind Advisories in 2010
Wind Advisory 4, NWS JSJ
NWS JSJ issued this wind advisory at Nov 22, 2010, 8:38 AM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2010, 8:38 AM CST (14:38 UTC)
- Expired
- Nov 24, 2010, 2:00 AM CST
- In force
- 41 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
707 WWCA72 TJSJ 221438 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1038 AM AST MON NOV 22 2010 ...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-222245- /O.NEW.TJSJ.WI.Y.0004.101122T1438Z-101123T1300Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 1038 AM AST MON NOV 22 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST TUESDAY. STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE AREA OVER THE NEXT 24 HOURS CREATING WINDY CONDITIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAINS PASSES. && $$ ROSA
8 follow-up statements
457 WWCA72 TJSJ 221439 CCA NPWSJU URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1038 AM AST MON NOV 22 2010 ...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-222300- /O.COR.TJSJ.WI.Y.0004.101122T1438Z-101123T1300Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 1038 AM AST MON NOV 22 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM AST TUESDAY. STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE AREA OVER THE NEXT 24 HOURS CREATING WINDY CONDITIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$ ROSA
550 WWCA72 TJSJ 221945 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 345 PM AST MON NOV 22 2010 ...WINDY CONDITIONS EXPECTED ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-230345- /O.CON.TJSJ.WI.Y.0004.000000T0000Z-101123T1300Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 345 PM AST MON NOV 22 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY. STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE AREA OVER THE NEXT 12 TO 18 HOURS CREATING WINDY CONDITIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$
477 WWCA72 TJSJ 230317 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1117 PM AST MON NOV 22 2010 ...WINDY CONDITIONS EXPECTED TO CONTINUE ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-231300- /O.CON.TJSJ.WI.Y.0004.000000T0000Z-101123T1300Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 1117 PM AST MON NOV 22 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST TUESDAY. STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE AREA UNTIL AT LEAST MID MORNING CREATING WINDY CONDITIONS ACROSS HIGHER ELEVATIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$ FIGUEROA
904 WWCA72 TJSJ 230757 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 357 AM AST TUE NOV 23 2010 ...WINDY CONDITIONS EXPECTED TO CONTINUE ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-231400- /O.EXT.TJSJ.WI.Y.0004.000000T0000Z-101123T1400Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 357 AM AST TUE NOV 23 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM AST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM AST THIS MORNING. STRONG HIGH PRESSURE WELL NORTH OF THE REGION WILL MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE AREA UNTIL AT LEAST MID MORNING CREATING WINDY CONDITIONS ACROSS HIGHER ELEVATIONS. SUSTAINED WINDS OF 25 MPH WITH GUSTS UP TO 40 MPH WILL BE COMMON ACROSS THE HIGHER ELEVATIONS ABOVE 1500 FEET IN ELEVATION THROUGH MID MORNING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$
317 WWCA72 TJSJ 231353 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 953 AM AST TUE NOV 23 2010 ...WINDY CONDITIONS EXPECTED TO CONTINUE ACROSS THE HIGHER ELEVATIONS THROUGH THIS EVENING... PRZ002>004-006-007-009-232200- /O.EXT.TJSJ.WI.Y.0004.000000T0000Z-101124T0200Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 953 AM AST TUE NOV 23 2010 ...A WIND ADVISORY IS NOW IN EFFECT FOR THE HIGHER ELEVATIONS OF PUERTO RICO UNTIL 10 PM AST THIS EVENING... AN AREA OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL CONTINUE TO MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE LOCAL ISLANDS THROUGH THE EVENING HOURS TONIGHT. SUSTAINED WINDS OF 25 MPH...WITH GUSTS AS HIGH AS 40 MPH...WILL BE COMMON ACROSS THE HIGHER ELEVATIONS OF PUERTO RICO...WITH A WIND ADVISORY NOW IN EFFECT THROUGH 10 PM AST THIS EVENING FOR ELEVATIONS ACROSS PUERTO RICO ABOVE 1500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE POSSIBLE ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$ SR
763 WWCA72 TJSJ 232158 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 558 PM AST TUE NOV 23 2010 ...WINDY CONDITIONS ARE STILL EXPECTED TO CONTINUE ACROSS THE HIGHER ELEVATIONS THROUGH LATE THIS EVENING... PRZ002>004-006-007-009-240200- /O.CON.TJSJ.WI.Y.0004.000000T0000Z-101124T0200Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 558 PM AST TUE NOV 23 2010 ...A WIND ADVISORY REMAINS IN EFFECT FOR THE HIGHER ELEVATIONS OF PUERTO RICO UNTIL 10 PM AST THIS EVENING... AN AREA OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL CONTINUE TO MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE LOCAL ISLANDS THROUGH LATE THIS TUESDAY EVENING. SUSTAINED WINDS OF 25 MPH...WITH GUSTS AS HIGH AS 40 MPH...WILL BE COMMON ACROSS THE HIGHER ELEVATIONS OF PUERTO RICO...AND A WIND ADVISORY REMAINS IN EFFECT THROUGH 10 PM AST THIS EVENING FOR ELEVATIONS ACROSS PUERTO RICO ABOVE 1500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE EXPECTED ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$
234 WWCA72 TJSJ 240159 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 959 PM AST TUE NOV 23 2010 ...WINDY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE HIGHER ELEVATIONS THROUGH EARLY WEDNESDAY MORNING... PRZ002>004-006-007-009-240800- /O.EXT.TJSJ.WI.Y.0004.000000T0000Z-101124T0800Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 959 PM AST TUE NOV 23 2010 ...A WIND ADVISORY REMAINS IN EFFECT FOR ELEVATIONS OF PUERTO RICO ABOVE 1500 FEET UNTIL 4 AM AST WEDNESDAY MORNING... AN AREA OF HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL CONTINUE TO MAINTAIN A TIGHT PRESSURE GRADIENT ACROSS THE LOCAL ISLANDS THROUGH EARLY WEDNESDAY MORNING. ALTHOUGH THIS WILL REMAIN A BORDERLINE SITUATION...SUSTAINED WINDS OF 25 MPH WITH GUSTS AS HIGH AS 40 MPH...ARE EXPECTED TO CONTINUE ACROSS THE HIGHER ELEVATIONS OF PUERTO RICO...AND A WIND ADVISORY REMAINS IN EFFECT THROUGH 4 AM AST WEDNESDAY MORNING FOR ELEVATIONS ACROSS PUERTO RICO ABOVE 1500 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER ARE EXPECTED ACROSS THE ADVISORY AREA. PEOPLE IN THE ADVISORY AREA SHOULD SECURE ANY LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CANS OR LAWN FURNITURE. TRUCKS AND HIGH PROFILE VEHICLES SHOULD BE PREPARED FOR STRONG GUSTY WINDS...ESPECIALLY ACROSS HIGHER TERRAIN AND MOUNTAIN PASSES. && $$
200 WWCA72 TJSJ 240803 NPWSJU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 403 AM AST WED NOV 24 2010 ...WINDS WILL CONTINUE TO DIMINISH ACROSS THE HIGHER ELEVATIONS... PRZ002>004-006-007-009-240915- /O.EXP.TJSJ.WI.Y.0004.000000T0000Z-101124T0800Z/ NORTHEAST-SOUTHEAST-EASTERN INTERIOR-CENTRAL INTERIOR- PONCE AND VICINITY-WESTERN INTERIOR- 403 AM AST WED NOV 24 2010 ...WIND ADVISORY IS EXPIRED... RECENT AIRCRAFT AND RADAR VWP OBSERVATIONS SUGGEST WINDS AT THE HIGHER ELEVATIONS HAVE DROPPED BELOW ADVISORY CRITERIA AND A CONTINUED DOWNWARD TREND IS EXPECTED THROUGH THE REST OF THE DAY. THEREFORE...THE WIND ADVISORY IS EXPIRED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this wind advisory went out at Nov 22, 2:17 AM CST, 6 hours 21 minutes earlier.
Area forecast discussion, Nov 22, 2:17 AM CST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 417 AM AST MON NOV 22 2010 .DISCUSSION... STRONG HIGH PRESSURE OVER NORTHWEST ATLANTIC WILL CONTINUE TO DOMINATE LOCAL AREA THROUGH AT LEAST THE NEXT 24 HOURS. THIS WILL HELP MAINTAIN A GENERALLY GUSTY 15-20 KNOT NORTHEAST FLOW ACROSS THE LOCAL REGION WITH PATCHES OF SHOWERS MOVING INTO THE NORTHERN COASTS OF THE LOCAL ISLANDS. SCATTERED TO NUMEROUS PASSING SHOWERS WILL BE THE RULE THIS MORNING...MAINLY ACROSS THE NORTH AND NORTHEAST COASTS...] BUT THESE SHOULD START TO DECREASE IN THEIR FREQUENCY LATER THIS MORNING. THE HIGH PRESSURE WILL WEAKEN LATE TONIGHT AND TUESDAY IN RESPONSE TO A SHORTWAVE MOVING OVER THE TOP OF THE RIDGE WHICH LEAD TO A WEAKENING OF THE PRESSURE GRADIENT ACROSS THE REGION WITH WINDS FALLING IN THE GENERAL 10 TO 15 KNOT RANGE. && .AVIATION...PREVAILING VFR CONDITIONS WILL CONTINUE ACROSS THE LOCAL ISLANDS AND AT ALL LOCAL TAF SITES THIS MORNING WITH A FEW VCSH. SURFACE WIND 10 TO 15 KNOTS WITH GUSTS TO 20-25 KNOTS && MARINE...A FRESH TO STRONG TRADE WIND FLOW WILL PREVAIL ACROSS THE LOCAL WATERS THROUGH AT LEAST TUESDAY. THESE INCREASING TRADE WINDS WILL RESULT IN ROUGH AND HAZARDOUS SEAS ACROSS MOST OF THE LOCAL COASTAL WATERS. AS A RESULT...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOST OF THE LOCAL COASTAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... SJU 83 74 84 75 / 70 40 40 20 STT 85 75 85 75 / 70 40 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...SCA...AMZ710-712-715-725-732-741-742. VI...SCA...AMZ710-715-722-725-732. && 07
Hazardous weather outlook, Nov 22, 3:58 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 558 AM AST MON NOV 22 2010 AMZ710>745-PRZ001>013-231000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 558 AM AST MON NOV 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FRESH TO STRONG TRADE WINDS AND ROUGH SEAS WILL OCCUR ACROSS THE LOCAL COASTAL WATERS THROUGH TONIGHT...MAKING FOR HAZARDOUS MARINE CONDITIONS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOST OF THE COASTAL WATERS. IN ADDITION...LOCALLY ROUGH SURF AND RIP CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FRESH TO STRONG TRADE WINDS AND ROUGH SEAS ARE EXPECTED TO CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY...MAINTAINING HAZARDOUS MARINE CONDITIONS. IN ADDITION...LOCALLY ROUGH SURF AND RIP CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-231000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 558 AM AST MON NOV 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHES OF CLOUDS AND SHOWERS WILL MOVE ACROSS THE ISLANDS THIS MORNING. DUE TO THE PREVIOUS RAINS FLOODING OF SMALL CREEKS AND GUTS...AND LOW SPOTS IN HIGHWAYS ARE LIKELY EARLY THIS MORNING.FRESH TO STRONG TRADE WINDS AND ROUGH SEAS ARE EXPECTED TO CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY... MAINTAINING HAZARDOUS MARINE CONDITIONS. IN ADDITION...LOCALLY ROUGH SURF AND RIP CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOCALLY ROUGH SURF AND RIP CURRENTS ARE EXPECTED ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 22, 7:29 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
929 AM AST MON NOV 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM FLASH FLOOD FREDERIKSTED 17.71N 64.88W
11/22/2010 SAINT CROIX VI EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING.
&&
LROSAThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 4:56 AM CST | Areal Flood Advisory | JSJ | 93 min |
Nearby
Wind Advisories in Puerto Rico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.